# SDR RAIA960206

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Frozen
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7455 - BOTH AIRSPEED INDICATORS STUCK AT 80 KNOTS ON TAKEOFF ROLL.  MAINTENANCE THAWED AIRCRAFT PITOT SYSTEM, OPERATION CHECK GOOD ON HIGH-SPEED TAXI.  (X)
